MathSciNet Relay Station
MathSciNet bibliographic data
MR1443333 53C55 (53C21 58E11)
Shi, Wan-Xiong Ricci flow and the uniformization on complete noncompact Kähler manifolds. J. Differential Geom. 45 (1997), no. 1, 94–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement